Home > Health > Drugs >

Can you get high on zoloft

Health related question in topics Addiction Drug Abuse Medicine Treatment .We found some answers as below for this question "Can you get high on zoloft",you can compare them.

Why yes, you can take Zoloft and climb to the top of the mountain. It is high whether you are on Zoloft or not. ChaCha! [ Source: http://www.chacha.com/question/can-you-get-high-on-zoloft ]
More Answers to "Can you get high on zoloft"
Can you get high on zoloft?
http://wiki.answers.com/Q/Can_you_get_high_on_zoloft
I'm not entirely sure, I took like ten 50 milligrams of Zoloft pills and I felt like I just smoked alot and I also felt sedated, but i threw up a lot and It was rather painful so dont try it. ya i took just 2 50 milligram pills 2day... it f...
What happens if you snort Zoloft?
http://answers.yahoo.com/question/index?qid=20080423104143AAcaH9X&show=7
That sounds like a really stupid thing to do. The effects could be anywhere from Nothing to death. Some people get brain damage from snorting pills. You could either go the direction of just letting him find out, or you could get him help s...
Can you get high from snorting Zoloft?
http://sawaal.ibibo.com/health/you-get-high-from-snorting-zoloft-284248.html
I'm not sure. Why don't you try it and let us know. no.zoloft is a drug that balances serotonin in the brain over a period of time. it usually takes a week or two to work just taking the pill. Grinding things up and snorting them tends to f...

Related Questions Answered on Y!Answers

Has anyone else felt high after taking zoloft?
Q: I've been taking 50mg of zoloft for only four days so far, but it's making me feel really wired like I'm on speed or something. Is it normal to have this kind of side effect in the first days of taking the medication?
A: You're not high. It's almsot certainly a sideffect of zoloft called Akathasia that occurs in 16% of patients. Let your doctor know. You will need to be on a different SSRI. There are lots of others available.Call your doctor as soon as you can since this can cause you a lot of trouble.
is the high blood pressure caused by zoloft or the depression itself?
Q: my mom has got a relapse of depression after she stopped taking zoloft for half a year. now she has to take it again(50mg/day). she has been using it for 20 days. it seems the situation is getting worse. once she moves around a little, her blood pressure is going high to 170. could you please let me know if it is because of zoloft side effect or the depression? is it necessary for her to continue to take the medicine? your advice is highly appreciated.
A: yes your mom needs to continue her meds, however don't automatically assume that hypertension is one of the side affects, some times with depression people can also encounter anxiety, which can cause HTN, she should talk to DR. FIRST, many meds should not be stopped suddenly
can i still get high from klonopins if im prescribed to zoloft?
Q: can i still get high from klonopins if im prescribed to zoloft?
A: If you got high on Klonipins, you will probably still get high. You're probably on too high a dose.
TOP


Prev Question: How do you get the weed off of the bud
Next Question:

People also view
  • Can you get high on zoloft
  • What is the strongest ciggarette
  • How do you get the weed off of the bud
  • What are the side effects of Vyvanse
  • What do you do when you smoke weed
  • How two make weed tea
  • Can smoking marijuana make you lose weight
  • What are 'lucky strike' cigarettes
  • What is the drug Brown
  • How do I pass a drug test home remedy